MathSciNet Relay Station
MathSciNet bibliographic data
MR645671 41A21 (33A15 41A20)
Németh, Géza; Zimányi, Magda Polynomial type Padé approximants. Math. Comp. 38 (1982), no. 158, 553–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement